# SDR DALA2018110806545

- Difficulty date: November 8, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 69,848 hours, 29,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 686, L/P 5199018) SEAT ROW 45 EMERGENCY PATH LIGHT HOUSING ASSY DAMAGED/HANGING. REPLACED ROW 45 EMERGENCY LIGHT HOUSING ASSY.
